Home > Groups > Isosorbide Mononitrate and Hair Loss > I have taken this medication for years and it was ...

I have taken this medication for years and it was ...

  • I have taken this medication for years and it was increased last December at the VA. I have been experiencing excessive hair loss, dermititis, itching in my face, head, and all extremities. I have numerous symptoms associated with this med. of which is 120 mg. twice daily. I also have vascular disease and am very nervous with sleep disorder , and a host of other symptoms.

    It is almost impossible to get help from the VA. I also have liver disease which is in a serious state. I haven't smoked in 8 years and I haven't had anything to drink in 20 years. WIth all that is occurring my primary care doctors offered to prescribe Tramadol for pain even with all of the symptoms I experience.

    I suffer much and have something like seizures and become very confused.

    Post created 1 week 16 hours ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes